... undergoing chemo treatments. I'd like to lose another 10 to 15 pounds but now am worried about weight gain while on Tamoxifen. I'd like to know what your experience is with weight management while on Tamoxifen and if you have any good tips
31 Oct 2011
Hi and welcome to the site. Love your name! Warrior!! Great attitude!
My experience with breast cancer is my mother suffered two unrelated cases and subsequently lost both breasts about 5 years apart, and my best friend is in her 3rd year of recovery. She is taking tamoxifen and she has done very well. She is an avid exerciser and goes to the gym every day. I can't even keep up with her! She managed to work a full time job, and missed only a few days of work. I know for a fact that I would not have been able to manage that and would not expect everyone that suffers to do that, but she did.
Anyway, she has spent her time eating a very healthy diet and continuing to exercise and she has not gained any weight. There was some bloating initially, but she has managed to rid her body of that as well. She drinks a TON of water every day and gets on the treadmill and jogs. She truly does look fantastic.
With you great outlook on your battle I know you will do very well on this also! I would suggest trying to do as she did and load up on lots of good protein, good balance of healthy carbs and do as much exercise as you are able to handle and increase when you can.
The VERY best to you, WARRIOR!!!
I know you are going to be a true survivor and lead the way for MANY!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am on tamoxifen after the Breast cancer treatment and there is lot of fluid retention in my body.?
... My right arm is swollen as lymph nodes have been removed from the right side. Is there anything that I can do to get rid of the edema that I have ...
1 answer • 9 Sep 2009
... 48 years old and perimenopausal. I would appreciate it if you could advise whether I could take Evista instead of Tamoxifen? Many thanks Shayne
1 answer • 23 Oct 2009
Am interested if others have felt completely incapable of normal activities (such as sleeping and THINKING straight) while taking Tamoxifen - and if ...
1 answer • 27 Jan 2010
Was also wondering is Milk Thistle is ok in combination with Tamoxifen? I was thinking of taking it in the evening to help my liver function with ...
0 answers • 7 Dec 2012
... gain sucks. I can't lose this weight no matter what I do. My joints hurt. I'm tired all the time. My sex drive is gone. And every time ...
0 answers • 2 May 2015